# SDR NOCA2014011625

- Difficulty date: January 16, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N764NA
- Make and model: Boeing 767328
- Aircraft serial: 27135
- Aircraft time: 83,954 hours, 14,165 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 24156
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 AND R2 THRESHOLD EMERGENCY EXIT SIGNS FAIL TO ILLUMINATE DURING TEST.  TROUBLESHOT EMERGENCY LIGHT IAW FIM 33-51-00, REPLACED POWER SUPPLY N1395 IAW MM 33-51-07. OPS CKD NORMAL.
